# SDR HEEA0010202

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 4020936903
- Condition: Malfunction
- Location: Co-Pilot Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT ATTITUDE IND. INOPERATIVE (SPINS)
